# SDR SWAA2021021542587

- Difficulty date: January 16, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HAS CHORD CRACKED AT END RADIUS BS 312 S5L-S6L. / CUT OUT DAMAGE AT CABIN CHORD AT END RADIUS BS 312 S5L-S6L; PERFORMED HFEC AND ROTO INSP NO CRACK NOTE AS PER NTM PART 6 51-00-00 PROCEDURE 23; FABRICATED ANGLE REPAIR MAT USED 7075-0 0.063 CLAD PO #1668003; PERFORMED HEAT TREAT; CONDUCTIVITY AND HARDNESS INSP AS PER BAC5946 FOUND IN LIMITS; DRILLED; DE-BURRED; TREAT; PRIMER AND INSTALLED REPAIR PART AS PER REF B737-700 SRM 53-10-07-2R-1 FIG A REPAIR 1; PERFORMED FPI SOPM 20-20-02; SRM 51-40-05-0G-0; AMM 51-21-41-701; AMM
